Meet & talk to fellow OstoMates 20,179 members

Surgery Soon

 
Posted by Gemd, on Thu Jun 06, 2019 10:44 am

I get my barbie butt surgery Wednesday. The top half of my recrum was removed abdominally last year but now I get the lower, more painful part out. I also get an endoscopy and an exploratory vaginal surgery (due to stenosis). I'm nervous even though I already had the too part of my rectum, entire colon, and llendix removed, ileostomy put in.

 
Reply by iMacG5, on Fri Jun 07, 2019 5:29 pm

You seem like one super strong lady and I'm betting you'll get through this with flying colors.

Wishing you the very best,

Mike

 
Reply by Puppyluv56, on Fri Jun 07, 2019 9:49 pm

Gemd, 

i am sure you will do well. You are strong having been through so much already and the result will be so worth the time spent recuperating from the surgery!

Keep us posted!

You will be in my thoughts and prayers!

Puppyluv 

 
Reply by Gemd, on Sat Jun 08, 2019 11:00 am

I even get another surgery Wednesday. I got vaginal stenosis so they're likely doing a small exploratory surgery there as well. And an endoscopy. Got a full plate!

 
Reply by Puppyluv56, on Sun Jun 09, 2019 7:44 pm

That is a lot but glad they can do it all at once. Better than having three different surgeries! 

Good luck! 

pup

 
Reply by Sasquatch, on Mon Jun 10, 2019 8:11 am

Good luck, I can't speak about the vaginal surgery, but the barbie butt isn't as bad as a lot of people make it out to be.  Within 5 weeks of mine I was back to a physical job, with no complications.  Just follow your surgeons orders and all will be well.

 
Reply by ron in mich, on Mon Jun 10, 2019 10:40 am
Good luck with the surgerys and quick recovery, find the softest pillow and use that for sitting.
 
Reply by Gemd, on Thu Jun 13, 2019 6:35 pm

Survived my surgery. It was just the rectal stump. I have a drain and sutures, if the drain gets stuck on the the bed or if I sit on it or it falls while i walk it feels like someone is stabbing my butt crack. Pain has subsided so I'm just on a high dose of tylenol. Feels like I have a hemheroid or like I had, well, a painful poop. Hurts to transition i.e. from laying to standing or rolling over. I also had a vaginalsurgery. The anesthesia made me very nauseous and i vomited 3x and slept a lot, unablecto be up more than 5 mins at a time. But the nausea finally subsided to i feel much better and can walk a little. .

 
Reply by Puppyluv56, on Thu Jun 13, 2019 8:09 pm

So glad you have that behind you! I am sure you will improve daily! You are tough if all you are taking is Tylenol! I am like that, no drug if I can Help it.

You had a lot done so take your time and rest! I know you are experienced at surgery but we all tend to try to do too much too early! Just our nature! 

Puppyluv

 
Reply by Gemd, on Sat Jun 15, 2019 1:47 pm

I have survived the surgery. It hurts to walk or move my bottom or cough. Like razors in my rectum. Otherwise its just an ache like I felt after giving birth. Not pleasant. I am just on tylenol as pain. Killers make no more difference. Hard to sleep as its hard to get comfy. But I'm alive and home! Surgery was Wednesday and I got home today.

 
Reply by Gemd, on Sat Jun 15, 2019 9:37 pm

Ok after getting up to empty my istony every half hour for 4 hours (I'm eating again so it went into hyper drive) I did take a pain pill. That much moving and sitting huuuuurt.

 
Reply by Sasquatch, on Mon Jun 17, 2019 6:45 am

Everything you're experiencing is to be expected, it gets better quickly.  I stayed on a pain killer for a couple of weeks, it made moving around much more tolerable.  Just don't over do it, I popped a stitch because I was a little more active than I should have been.  I learned to empty my pouch standing after this surgery, I was NOT comfortable on a toilet seat for about a month.  Keep on truckin', you've got this!

 
Reply by Gemd, on Mon Jun 17, 2019 3:49 pm

I might be allergic to the pain killer. Took it last night and thought i may have seen a few hives at 2am, but it was dark, my glasses were off, I was half asleep so I figured it was a mosquito bite or just red because I kinda to a standy-squatty thing when "going" where I put my hands in my knees for support. Took more tramadol and gabapentin at 8am and at 10am I itched my thigh and saw a few "bug bites". At 11am there were probably 30 raised welts. I took a benadryl and they've gone down in swelling and itch and havent increased in number. I've had tramadol and gabapentin before so it's odd. So i am nursing the pain  with some advil.

 
Reply by Puppyluv56, on Tue Jun 18, 2019 7:52 pm

Tramadol and gabapentim are some mean drugs! I cannot take either of them. Having Fibromyalgia, I cannot take any of those drugs,Gabapentim Cymbalta, Lyrica. They are mean coming off of them! You have to ramp down and they are brutal! Get off of them if you can but slowly if you have been on them any length of time. Hope it gets better for you  

pup

* Please, do not post contact information like email, Facebook or Twitter accounts, or phone number. These will be removed by the Administrator.
All times are GMT - 4 Hours
Currently online: 13    
3 members & 10 visitors
w30bob (m)